×

zbMATH — the first resource for mathematics

Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I. (English) Zbl 0093.10401

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agmon, Comm. Pure Appl. Math. 10 pp 179– (1957)
[2] Agmon, J. Analyse Math. 6 pp 183– (1958)
[3] A paper on existence theorems, to appear.
[4] On coercive integro-differential quadratic forms, Conf. on Partial Differential Equations, Univ. of Kansas, Report No. 14, 1954, pp. 94–106.
[5] Bers, Comm. Pure Appl. Math. 8 pp 473– (1955)
[6] Browder, Bull. Amer. Math. Soc. Abstract No. 486 62 pp 381– (1956)
[7] Browder, Comm. Pure Appl. Math. 9 pp 351– (1956)
[8] Calderon, Acta Math. 88 pp 85– (1952)
[9] Calderon, Amer. J. Math. 78 pp 289– (1956)
[10] Douglis, Comm. Pure Appl. Math. 8 pp 503– (1955)
[11] Garding, Math. Scand. 1 pp 55– (1953) · Zbl 0053.39101 · doi:10.7146/math.scand.a-10364
[12] The estimates of Schauder and their application to existence theorems for elliptic differential equations, The University of Chicago, Investigations in the Theory of Partial Differential equations, Tech. Rep. No. 1, 1956.
[13] Greco, Ricerche Mat. 5 pp 126– (1956)
[14] Hopf, Math. Z. 34 pp 194– (1931)
[15] Hörmander, Acta Math. 99 pp 225– (1958)
[16] Hörmander, Math. Scand. 4 pp 259– (1956) · Zbl 0078.28003 · doi:10.7146/math.scand.a-10474
[17] Plane Waves and Spherical Means Applied to Partial Differential Equations, Interscience Publishers, New York, 1955. · Zbl 0067.32101
[18] Košelev, Mat. Sbornik N. S. 38 pp 359– (1956)
[19] Košelev, Doklady Akad. Nauk SSSR 110 pp 323– (1956)
[20] Košelev, Uspeki Mat. Nauk 13 pp 29– (1958)
[21] Lopatinskii, Ukrain. Mat. Zurnal 5 pp 123– (1953)
[22] Magenes, Ann. Scuola Norm. Super. Pisa, Ser. 3 123 pp 247– (1958)
[23] Mihlin, Uspehi Matem. Nauk N. S. 3 pp 29– (1948)
[24] Miranda, Giorn. Mat. Battaglini 78 pp 97– (1948-1949)
[25] Equazioni alle Derivate Parziali di Tipo Ellittico, Springer, Berlin, 1955.
[26] Miranda, Ann. Mat. Pura Appl., Ser. 4 39 pp 279– (1955)
[27] Miranda, Ann. Mat. Pura Appl., Ser. 4 46 pp 265– (1958)
[28] Second order elliptic systems of differential equations, Contributions to the Theory of Partial Differential Equations, Ann. of Math. Studies No. 33, Princeton University Press, 1954, pp. 101–159.
[29] Morrey, Amer. Math. Soc. Notices 5 pp 466– (1958)
[30] Nagumo, Osaka Math. J. 6 pp 207– (1954)
[31] Nirenberg, Comm. Pure Appl. Math. 8 pp 649– (1955)
[32] Nirenberg, Comm. Pure Appl. Math. 9 pp 509– (1956)
[33] Schauder, Math. Z. 38 pp 257– (1934)
[34] Schauder, Studia Math. 5 pp 34– (1934)
[35] Schechter, Comm. Pure Appl. Math. 12 pp 37– (1959)
[36] Schechter, Comm. Pure Appl. Math. 12 (1959)
[37] Sobolev, Mat. Sbornik N. S. 4 pp 471– (1938)
[38] Vishik, Mat. Sbornik N. S. 29 pp 615– (1951)
[39] Trigonometrical Series, Z Subwencji Funduszu Kultury Narodowej, Warszawa-Lwow, 1935.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.